MathSciNet Relay Station
MathSciNet bibliographic data
MR911083 (89h:47065) 47D25
Wagner, Bruce H. Weak limits of projections and compactness of subspace lattices. Trans. Amer. Math. Soc. 304 (1987), no. 2, 515–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement